# SDR ERAA201200005

- Difficulty date: January 10, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 43,143 hours, 53,701 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: C809072
- Part serial: 360
- Condition: Intermittent
- Location: Stall Warning
- Part time: 15,594 hours, 15,019 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT STALL WARNING CAUTION LIGHT ILLUMINATED ON ROTATION.  REPLACED LEFT LIFT TRANSDUCER AND CALIBRATED/OPS CHECKED IAW MAINTENENCE MANUAL 27-33-00.
